MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.19X110.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL.

STRYKER INSTRUMENTS-KALAMAZOO PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.19X110.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL.
Model Number 6118119110
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device, prior to a procedure, the inner polybag was merged into the seal of the outer package.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.19X110.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL.
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10645825
Report Number0001811755-2020-02623
Device Sequence Number19490067
Product Code GFA
UDI-Device Identifier04546540593368
UDI-Public04546540593368
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model Number6118119110
Device Catalogue Number6118119110
Device Lot Number20118027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1